Alert archive / Utah / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 19, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 6, 2020, 9:51 AM MDT for Garfield County, Wayne County, Utah. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 9:51 AM MDT (15:51 UTC)
- Expired
- Jun 6, 2020, 10:30 AM MDT
- In force
- 39 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 128 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 10:08 AM MDT | HAIL 1 | Escalante, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:48 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 3.9 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
510
WUUS55 KSLC 061551
SVRSLC
UTC017-055-061630-
/O.NEW.KSLC.SV.W.0019.200606T1551Z-200606T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
951 AM MDT Sat Jun 6 2020
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Central Garfield County in southern Utah...
Southwestern Wayne County in southern Utah...
* Until 1030 AM MDT
* At 951 AM MDT, a severe thunderstorm was located near Escalante,
moving north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Escalante, Capitol Reef National Park and Boulder.
This includes Utah Route 12 between mile markers 54 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3761 11135 3778 11174 3831 11166 3819 11117
TIME...MOT...LOC 1551Z 183DEG 49KT 3780 11154
HAIL...1.00IN
WIND...60MPH
$$
CRK2 follow-up statements
201
WWUS55 KSLC 061619
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
1019 AM MDT Sat Jun 6 2020
UTC017-055-061630-
/O.CON.KSLC.SV.W.0019.000000T0000Z-200606T1630Z/
Garfield UT-Wayne UT-
1019 AM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM MDT
FOR NORTH CENTRAL GARFIELD AND SOUTHWESTERN WAYNE COUNTIES...
At 1018 AM MDT, a severe thunderstorm was located 8 miles south of
Teasdale, or 18 miles southwest of Capitol Reef National Park, moving
north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public. Quarter sized hail was reported in Escalante with
this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Capitol Reef National Park and Boulder.
This includes Utah Route 12 between mile markers 72 and 118.
A flash flood warning remains in effect for this area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3771 11135 3789 11170 3831 11166 3819 11117
TIME...MOT...LOC 1618Z 183DEG 49KT 3817 11152
HAIL...1.00IN
WIND...60MPH
$$
CRK082
WWUS55 KSLC 061629
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
1029 AM MDT Sat Jun 6 2020
UTC017-055-061638-
/O.EXP.KSLC.SV.W.0019.000000T0000Z-200606T1630Z/
Garfield UT-Wayne UT-
1029 AM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GARFIELD AND
SOUTHWESTERN WAYNE COUNTIES WILL EXPIRE AT 1030 AM MDT...
The storm which prompted the warning has weakened below severe
limits. A significant weather advisory is now in effect.
A severe thunderstorm watch remains in effect until 500 PM MDT for
southern Utah.
LAT...LON 3771 11135 3789 11170 3831 11166 3819 11117
TIME...MOT...LOC 1628Z 183DEG 49KT 3825 11151
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:07 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 6, 5:07 AM MDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
507 AM MDT Sat Jun 6 2020
.SYNOPSIS...A series of weather systems will impact the region
through early next week. The coldest system will cross the area
Sunday into Monday. A warming and drying trend will follow for
the middle of next week.
&&
.SHORT TERM (Through 12Z Tuesday)...An active short term period
is on tap as several shortwave features impact the region through
early next week. First up this morning is a negatively tilted
shortwave trough which is quickly lifting northeast from the lower
Colorado River valley toward the Colorado Plateau region. Large
scale ascent associated with this wave has overspread southern
Utah overnight allowing for bands of showers and thunderstorms
which have increased in intensity over the past couple of hours.
This will continue from south central Utah eastward across the
eastern Valleys including the San Rafael Swell region and northern
Glen Canyon Rec area through this morning, with some potential
for training. Additionally several hi-res CAMs suggesting rapid
redevelopment of a more organized linear convective feature by mid
morning. As such have maintained going Flash Flood Watch across
the area into the afternoon hours.
As this wave lifts away from the region this afternoon,
southwesterly flow will quickly strengthen ahead of an
approaching cold front associated with a broad upper low
approaching the Pacific Coast. This will result in breezy to
windy conditions across much western and southern Utah. Held off
on issuing any wind headlines at this time although favored
locations may approach advisory criteria.
This cold front is forecast to push through northern Utah late
this afternoon through this evening, accompanied by a band of
showers and thunderstorms which should bring widespread
precipitation to the northern third of the forecast area. In the
wake of this front, the parent upper low will slowly move inland
across the Pacific Northwest/northern Rockies, with the main
trough axis crossing northern Utah Sunday night into early Monday.
This will bring much colder temperatures and drop snow levels to
near 6000 feet by Monday morning as 700mb temps fall to near -7C
across northern Utah. Max temperatures will likely remain in the
50s along the Wasatch Front Monday, a far cry from the 100 degree
reading Friday afternoon. This cold airmass will also provide a
favorable environment for enhancement downwind of area lakes
Monday morning. As the trough lifts east of the region drying
should finally take hold by Monday evening.
.LONG TERM (After 12Z Tuesday)...Behind the exiting storm system,
high pressure is expected to rebuild over Utah and southwest
Wyoming beginning, likely persisting through the end of the long
term period. This will allow temperatures to quickly warm, with
maxes expected to run at least 10F above seasonal normals by
Thursday with dry conditions. There are some indications in
guidance that the ridge will shift east of the area by next
weekend with the approach of another storm system. This would
result in the potential of critical fire weather conditions as
southerly winds become increasingly gusty.
&&
.AVIATION...VFR conditions are expected throughout the day at the
SLC terminal. Southerly winds, gusty at times, should shift to
the northwest between 20Z and 22Z with the passage of a cold
front. However, showers in the vicinity of the terminal may bring
periods of erratic winds during the afternoon. There is a 20
percent chance of lightning directly impacting the terminal during
the afternoon.
&&
.FIRE WEATHER...A weather system crossing the region this morning
will bring widespread showers with scattered thunderstorms to areas
east of I-15 into early this afternoon. Locally heavy rainfall will
be possible with these storms. In the wake of this system southerly
winds will strengthen this afternoon across central and southern
Utah, however higher humidity values will negate any potential for
critical fire weather conditions. A cold front associated with an
approaching Pacific storm system will cross northern Utah late this
afternoon through this evening, bringing a band of showers and
thunderstorms capable of producing wetting rains. This storm system
will slowly cross the region Sunday into Monday bringing much
cooler temperatures. Unsettled weather can be expected across
northern Utah during this timeframe, with snow levels eventually
falling to near 6000 feet by Monday morning. A warming and drying
trend will follow heading into the middle of next week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 4 PM MDT this afternoon for UTZ009>013-
021-517.
WY...None.
&&
Seaman/Traphagan
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Jun 6, 5:38 AM MDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 538 AM MDT Sat Jun 6 2020 UTZ001>016-019>021-517-518-WYZ021-071200- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 538 AM MDT Sat Jun 6 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect through this afternoon across portions of central, southern, and eastern Utah, where showers and thunderstorms will bring a threat for locally heavy rainfall through early afternoon. A cold front will sweep across northern Utah and southwest Wyoming late this afternoon through this evening bringing another round of showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday A second storm system will will bring another round of precipitation to northern and central Utah along with southwest Wyoming Sunday into Monday, with snow possible for the mountains and mountain valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Special weather statement, Jun 6, 8:56 AM MDT, 55 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 856 AM MDT Sat Jun 6 2020 UTZ013-518-061545- Southern Utah Mountains UT-San Rafael Swell UT- 856 AM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GARFIELD...CENTRAL WAYNE AND SOUTHWESTERN EMERY COUNTIES UNTIL 945 AM MDT... At 856 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 15 miles southeast of Capitol Reef National Park...moving north at 55 mph. Pea size hail and winds in excess of 40 mph will be possible. Locations impacted include... Caineville. This includes Utah Route 24 between mile markers 89 and 107. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 3809 11083 3806 11106 3867 11123 3869 11091 TIME...MOT...LOC 1456Z 170DEG 46KT 3816 11097 CRK
Special weather statement, Jun 6, 9:01 AM MDT, 50 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 901 AM MDT Sat Jun 6 2020 UTZ518-061545- Southern Utah Mountains UT- 901 AM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIUTE...NORTHWESTERN GARFIELD AND EASTERN BEAVER COUNTIES UNTIL 945 AM MDT... At 901 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm over Junction...moving north at 50 mph. Additional storms are located over northwestern Garfield County. Half inch hail and winds in excess of 40 mph will be possible. Locations impacted include... Junction, Marysvale, Antimony, Circleville and Kingston. This includes US Route 89 between mile markers 157 and 182. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 3770 11179 3770 11213 3849 11241 3850 11210 TIME...MOT...LOC 1501Z 169DEG 26KT 3823 11218 CRK
Special weather statement, Jun 6, 9:07 AM MDT, 44 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
907 AM MDT Sat Jun 6 2020
UTZ021-061530-
Glen Canyon Recreation Area/Lake Powell UT-
907 AM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN JUAN COUNTY
UNTIL 930 AM MDT...
At 907 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 10 miles northwest of Mexican Hat...moving north
at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible.
This storm will remain over mainly rural areas of east central San
Juan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
&&
LAT...LON 3719 11000 3722 11002 3730 11016 3732 11015
3732 11020 3726 11028 3731 11027 3733 11023
3733 11010 3726 11004 3724 10994 3722 10995
TIME...MOT...LOC 1507Z 193DEG 38KT 3725 11001
CRKSpecial weather statement, Jun 6, 9:22 AM MDT, 29 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
922 AM MDT Sat Jun 6 2020
UTZ518-061615-
Southern Utah Mountains UT-
922 AM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GARFIELD AND
SOUTHWESTERN WAYNE COUNTIES UNTIL 1015 AM MDT...
At 922 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 15 miles northwest of Escalante...moving north at
45 mph.
Penny to nickel size hail and winds in excess of 40 mph will be
possible.
This storm will remain over mainly rural areas of north central
Garfield and southwestern Wayne Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
&&
LAT...LON 3789 11198 3806 11188 3815 11184 3829 11183
3821 11150 3779 11177
TIME...MOT...LOC 1522Z 193DEG 37KT 3791 11182
CRKSpecial weather statement, Jun 6, 9:30 AM MDT, 21 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 930 AM MDT Sat Jun 6 2020 UTZ012-013-517-061615- San Rafael Swell UT-Central and Southwest Mountains UT- Castle Country UT- 930 AM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND SOUTHWESTERN EMERY COUNTIES UNTIL 1015 AM MDT... At 929 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 29 miles north of Capitol Reef National Park... moving north at 55 mph. Penny to nickel size hail and wind gusts up to 50 mph will be possible. Locations impacted include... Huntington, Clawson, Castle Dale, Ferron, Orangeville, Emery, Moore and Molen. This includes the following highways... Interstate 70 between mile markers 98 and 115. Utah Route 10 between mile markers 13 and 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 3845 11097 3846 11126 3941 11123 3939 11088 TIME...MOT...LOC 1529Z 183DEG 50KT 3870 11111 CRK
Special weather statement, Jun 6, 9:41 AM MDT, 10 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
941 AM MDT Sat Jun 6 2020
UTZ020-518-061615-
Southern Utah Mountains UT-South Central Utah UT-
941 AM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL
1015 AM MDT...
At 941 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm over Escalante...moving north at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible.
Locations impacted include...
Escalante and Boulder.
This includes Utah Route 12 between mile markers 50 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
&&
LAT...LON 3760 11140 3762 11173 3778 11177 3815 11152
3815 11136
TIME...MOT...LOC 1541Z 166DEG 20KT 3775 11158
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:06 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele, Utah | 54 min |
| Jun 5, 6:33 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Weber | 42 min |
| Jun 5, 6:56 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 19 min |
| Jun 5, 7:28 PM MDT | Special Weather Statement | SLC | Cache, Rich | 62 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 58 min |
| Jun 5, 8:21 PM MDT | Special Weather Statement | SLC | Tooele | 54 min |
| Jun 5, 9:16 PM MDT | Special Weather Statement | SLC | Tooele | 89 min |
| Jun 6, 7:14 AM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 46 min |
| Jun 6, 8:11 AM MDT | Special Weather Statement | SLC | 49 min | |
| Jun 6, 8:25 AM MDT | Special Weather Statement | SLC | Piute | 35 min |
| Jun 6, 8:56 AM MDT | Special Weather Statement | SLC | Wayne | 49 min |
| Jun 6, 9:01 AM MDT | Special Weather Statement | SLC | Piute | 44 min |
| Jun 6, 9:07 AM MDT | Special Weather Statement | SLC | San Juan | 23 min |
| Jun 6, 9:22 AM MDT | Special Weather Statement | SLC | Garfield | 53 min |
| Jun 6, 9:30 AM MDT | Special Weather Statement | SLC | Emery | 45 min |
| Jun 6, 9:41 AM MDT | Special Weather Statement | SLC | Garfield | 34 min |
| Jun 6, 9:55 AM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Jun 6, 10:02 AM MDT | Special Weather Statement | SLC | Sevier | 43 min |
| Jun 6, 10:15 AM MDT | Special Weather Statement | SLC | Sevier | 45 min |
| Jun 6, 10:28 AM MDT | Special Weather Statement | SLC | Wayne | 47 min |
| Jun 6, 10:33 AM MDT | Areal Flood Advisory | SLC | Garfield | 87 min |
| Jun 6, 11:07 AM MDT | Special Weather Statement | SLC | Wayne | 38 min |
| Jun 6, 11:12 AM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Jun 6, 11:26 AM MDT | Special Weather Statement | SLC | Duchesne | 49 min |
| Jun 6, 11:48 AM MDT | Flash Flood Warning | SLC | Emery, Garfield, Wayne | 3 hr |
| Jun 6, 11:58 AM MDT | Special Weather Statement | SLC | Emery | 47 min |
| Jun 6, 12:31 PM MDT | Wind Advisory | SLC | 8 hr | |
| Jun 6, 12:47 PM MDT | Areal Flood Advisory | SLC | Emery | 3 hr |
| Jun 6, 12:59 PM MDT | Special Weather Statement | SLC | Grand | 16 min |
| Jun 6, 1:04 PM MDT | Special Weather Statement | SLC | 41 min | |
| Jun 6, 1:23 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake, Weber | 52 min |
| Jun 6, 1:24 PM MDT | Special Weather Statement | SLC | Cache | 51 min |
| Jun 6, 1:37 PM MDT | Special Weather Statement | SLC | Cache | 38 min |
| Jun 6, 1:49 PM MDT | Special Weather Statement | SLC | Box Elder | 41 min |
| Jun 6, 2:17 PM MDT | Special Weather Statement | SLC | Cache | 73 min |
| Jun 6, 2:23 PM MDT | Special Weather Statement | SLC | Box Elder | 52 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 47 min |
| Jun 6, 3:13 PM MDT | Special Weather Statement | SLC | Box Elder | 17 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | SLC | Juab, Tooele, Utah | 61 min |
| Jun 6, 3:31 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 29 min |
| Jun 6, 3:51 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 24 min |
| Jun 6, 4:18 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake, Tooele, Utah, Wasatch | 42 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Salt Lake, Summit, Weber | 49 min |
| Jun 6, 5:37 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Summit, Weber | 38 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.